# SDR CA060710003

- Difficulty date: July 7, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna U206B
- Aircraft time: 9,294 hours
- Engine: Cont IO520D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Control
- Part number: S122210
- Condition: Separated
- Part time: 370 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 50 HOUR INSPECTION THE THROTTLE CONTROL WAS FOUND TO BE SEPARATED AT THE SWAGE AREA JUST AFTER THE CLAMP AREA ON THE ROD END END ALLOWING THE CONTROL GUIDE TO MOVE ALONG WITH THE CONTROL END POSSIBLY RESULTING IN CONTROL JAMMING. (TC NR 20060710003)
